2 doctors weighed in:
How do you get rid of the horrible pain in your legs after having an IV bolus of solu-medrol?
2 doctors weighed in

Dr. Jeffrey Rumbyrt
Internal Medicine - Allergy & Immunology
1 doctor agrees
In brief: It takes time
Solumedrol (methylprednisolone) (like other steroids) can cause cramping due to potassium loss.
Potassium is exchanged by cells preferentially and sodium is retained. Thus, a potassium supplement or consuming foods high in potassium might help to alleviate the pain. This might take some time however - your body has to absorb the potassium first. It also depends on how much solumedrol (methylprednisolone) your receive.

In brief: It takes time
Solumedrol (methylprednisolone) (like other steroids) can cause cramping due to potassium loss.
Potassium is exchanged by cells preferentially and sodium is retained. Thus, a potassium supplement or consuming foods high in potassium might help to alleviate the pain. This might take some time however - your body has to absorb the potassium first. It also depends on how much solumedrol (methylprednisolone) your receive.
Dr. Jeffrey Rumbyrt
Dr. Jeffrey Rumbyrt
Thank
Get help from a real doctor now
Dr. Keegan Duchicela
Board Certified,
10 years in practice
16M people helped
Continue
108,000 doctors available
Read more answers from doctors